# SDR R61A201405130647

- Difficulty date: May 13, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 25,312 hours, 18,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207000315
- Condition: Weak
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/O FLASHLIGHT WAS VERY DIM.  MAINTENANCE R & R FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
